# SDR DALA13004683318

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 24,930 hours, 3,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-1959 FR 53.1, FR 53.2 CORRODED.  CORRODED SEAT TRACK AT ZN 250 - SEAT TRACK Y-1959 FROM FR 53.1 TO FR53.2 TO BE REPLACED IAW SRM 51-42-11.
